# SDR UIEA2021041400895

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,017 hours, 19,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Containment Bag
- Part number: AS0021
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D AFT L/H OVHD BIN RW 40 AVSAX CONTAIMENT BAG VACUUM SEAL BROKEN P/N AS-002-1.( REMOVED AND REPLACED AFT AVSAX CONTAIMENT BAG AS PER B767-300 AMM 25-60-00. )
